Hail, Jeff Davis
- When
- April 3, 10:30 PM EST
- Where
- Jeff Davis County, 2 mi NW of Hazelhurst
- Measured
- 0.75 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 31.883, -82.617
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Apr 3, 8:05 PM EST, 2 hours 25 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 805 PM EST WED APR 03 2000 FOR THE EVENING UPDATE...WSR-88D SHOWED SEVERE THUNDERSTORMS ACROSS SOUTH CENTRAL GEORGIA...ALONG OUTFLOW BOUNDARY AND OUT AHEAD OF FRONTAL BOUNDARY...MOVING NE. OTHER SHOWERS WERE JUST WEST OF THE SUWANNEE VALLEY...BUT WERE TRAVERSING THE SAME AREA AND NOT MAKING MUCH PROGRESS TO THE EAST. EXPECT SOME GRADUAL DECREASE IN COVERAGE AND INTENSITY NEXT SEVERAL HOURS WITH HEATING OF THE DAY LONG OVER. WITH THIS IN MIND...WILL LOWER POPS IN THE FLORIDA CWA (FROM LIKELY TO CHANCE) AND KEEP PREVIOUS 40 PCT POPS IN GA. MARINE...CURRENT OBS INDICATE WINDS MOSTLY SW NEAR 10 KNOTS OFFSHORE. WILL CONTINUE PREVIOUS FORECAST OF VEERING WINDS TO WEST OVERNITE AT 10 TO 15 KNOTS OUT AHEAD OF APPROACHING FRONT. .JAX... .GA...NONE. .FL...NONE. PETERSON/SANDRIK
GAZ132-133-040400- NORTHEAST FLORIDA/SOUTHEAST GEORGIA HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 931 PM EST WED APR 3 2002 A VERY STRONG TO SEVERE THUNDERSTORM WITH A HISTORY OF LARGE HAIL AND DAMAGING WINDS IS APPROACHING THE COFFEE COUNTY AND JEFF DAVIS COUNTY AREAS. SPOTTER ACTIVATION IS REQUESTED IN COFFEE AND JEFF DAVIS COUNTIES AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. SANDRIK
The national radar mosaic for the moment the first event began.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Georgia in 2002Every state in 2002This day in weather historyWarnings in Georgia, April 2002
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5290402.